It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 28 for bloated after stopping pill. (0.008 seconds)


... It's normal to have irregular periods after stopping the pill. ... (2 replies)
... is just the problem and this can only mean that they are going to be irregular. They say that if you ahd irregular periods before you went on the pill, you will after the pill. ... (3 replies)
... If you are pregnant, you wouldn't be having "symptoms" of pregnancy after less than 2 weeks. Sorry. ... (1 replies)

... If you're using the pill for contraceptive purposes, then you shouldn't skip for 2 weeks because you will not be protected. ... (4 replies)
... and told me to begin that after the next pill pack. It's just that I want to start losing weight again, and another 2 weeks of being bloated and fat is depressing to think about. ... (4 replies)
... It's normal to have an irregular period when stopping oral contraceptives. It can take several months for your cycles to become regulated again. ... (4 replies)
... I did get my period last Monday but it only lasted a day which is odd for me but I've read that Microgestin is known to stop periods. I've never felt this crappy after stopping a BC pill. ... (0 replies)
... Hi, I recently started taking birth control, and after a month I decided I wanted to stop, after stopping this, I heard it was bad to just stop taking it and you were suppose to gradually do so... ... (4 replies)
... I stopped BC about 4 months ago and I felt enormous ! It was all around my tummy and hips and lasted for several weeks but seemed to ease after my first true period. I did have a really bad time with every symtom under the sun after stopping. ... (1 replies)
... Has anyone gained weight after stopping the pill? ... (3 replies)
... I was on Seasonale for about 9 months, then Ovcon and I have been off the Pill for about 1 month. I have been on various BCPs for 6 years. ... (9 replies)
... I too am a member of this messy club. I quit the pill in march and it feels as if I'm coming undone. ... (9 replies)
... anxiety, ridiculous appetite stimulation, weight gain and inability to lose weight in spite of working out sometimes 2xs a day!! So since stopping I was losing a lb a week, then on the 4th week when I was supposed to get my period... ... (2 replies)
Quitting The Pill?
Feb 20, 2007
... tually, your periods don't necessarily get worse off the pill. I quit the pill in June, and so far, my periods have been pretty light, some of them lighter than pill periods and requiring tampons only the first day and pantyliners thereafter. ... (22 replies)
... I am 41 years old and have recently stopped the pill after about 20 years of use. ... (5 replies)
... I'm 31, pretty clued up and sensible and thought I knew the facts of life until I stopped the pill. I went on the pill at 15 and have been on it 16 years and knew all I needed to know ..... ... (10 replies)
How long???
Mar 18, 2005
... bleeding is common after stopping the pill. ... (2 replies)
... have lost 15 of 20 lb. of mostly water weight gained on Ovcon 35. I am seeing an endocrinologist later this month as this amount of severe water retention even after stopping the pill over half a year ago just doesn't seem normal. I'm a lot less bloated now, but I swear I can still feel fluid moving around in my legs...ugh! ... (7 replies)
... since I was about 19. Last year, I went off the pill for about 4 months. Then I went on the Nuvaring. At first, I thought the NR was a great BC treatment. ... (1 replies)
Getting off BC
Apr 25, 2007
... I just ended my Yasmin use almost a month ago. 3 days after stopping I had a headache for about a week straight. It was not fun at all. My moodiness also kicked back in even though I wasn't technically pmsing. ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 11:55 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!